


default search action
Journal of Combinatorial Theory, Series A, Volume 38
Volume 38, Number 1, January 1985
- Yoshimi Egawa:

Association Schemes of Quadratic Forms. 1-14 - Herbert Edelsbrunner, Emo Welzl:

On the Number of Line Separations of a Finite Set in the Plane. 15-29 - George Mills:

Ramsey-Paris-Harrington Numbers for Graphs. 30-37 - Raul Cordovil:

A Combinatorial Perspective on the Non-Radon Partitions. 38-47 - Christophe Reutenauer:

The Shuffle Algebra on the Factors of a Word Is Free. 48-57 - Anne Delandtsheer:

A Characterization of Certain 3-Dimensional Affino-projective Spaces. 58-65 - William M. Kantor:

Homogeneous Designs and Geometric Lattices. 66-74 - Egon Schulte:

The Existence of Non-tiles and Non-facets in Three Dimensions. 75-81 - Neil Hindman:

Ramsey's Theorem for Sums, Products, and Arithmetic Progressions. 82-83 - Rudolf Mathon, Alexander Rosa:

A New Strongly Regular Graph. 84-86 - Ira M. Gessel, Dennis Stanton:

Short Proofs of Saalschütz's and Dixon's Theorems. 87-90 - Sharad S. Sane:

On Extendable Planes of Order Ten. 91-93 - Henny A. Wilbrink:

A Note on Planar Difference Sets. 94-95 - Edward A. Bender, Doron Zeilberger:

Some Asymptotic Bijections. 96-98 - Judith Q. Longyear:

A New Construction for Hadamard Matrices of Orders 8t+4. 99-104 - Dieter Jungnickel:

Two Remarks on Affine Designs with Classical Parameters. 105-109 - Peter W. Shor:

A Counterexample to the Triangle Conjecture. 110-112
Volume 38, Number 2, March 1985
- Michael Walker:

Spreads Covered by Derivable Partial Spreads. 113-130 - Paul Erdös, Joel C. Fowler, Vera T. Sós, Richard M. Wilson:

On 2-Designs. 131-142 - Janet Simpson Beissinger:

The Enumeration of Irreducible Combinatorial Objects. 143-169 - Andrew M. Odlyzko, L. Bruce Richmond:

On the Number of Distinct Block Sizes in Partitions of a Set. 170-181 - Fenn King, Kai Wang:

On the g-Circulant Solutions to the Matrix Equation Am = lambda J, II. 182-186 - M. Reza Emamy-Khansary:

A Lower Bound Theorem for Polytope Pairs. 187-191 - Marshall Hall Jr.:

Steiner Triple Systems with a Doubly Transitive Automorphism Group. 192-202 - Peter Köhler, Thomas Meixner, Michael Wester:

The 2-Adic Affine Building of Type Ã2 and Its Finite Projections. 203-209 - Tom C. Brown, Paul Erdös, Fan R. K. Chung, Ronald L. Graham:

Quantitative Forms of a Theorem of Hilbert. 210-216 - Peter Orlik, Louis Solomon:

Arrangements in Unitary and Orthogonal Geometry over Finite Fields. 217-229 - Ding-Zhu Du, Frank K. Hwang, E. Y. Yao:

The Steiner Ratio Conjecture Is True for Five Points. 230-240 - Tuvi Etzion:

On the Distribution of de Bruijn Sequences of Low Complexity. 241-253 - Alan P. Sprague:

Rank 3 Incidence Structures Admitting Dual-Linear, Linear Diagram. 254-259

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














